Alert archive / California / Gale Warnings in 2013
Gale Warning 11, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Jun 19, 2013, 2:11 AM PDT. It took effect at Jun 19, 2013, 12:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2013, 2:11 AM PDT (09:11 UTC)
- In effect from
- Jun 19, 2013, 12:00 PM PDT
- Expired
- Jun 20, 2013, 3:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
135 WHUS76 KMTR 190911 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 211 AM PDT WED JUN 19 2013 PZZ565-191715- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-130619T1900Z/ /O.NEW.KMTR.GL.W.0011.130619T1900Z-130620T1000Z/ /O.NEW.KMTR.SC.Y.0086.130620T1000Z-130621T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. * WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL INCREASE TO 25 TO 35 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-191715- /O.CON.KMTR.SC.Y.0083.130619T2200Z-130621T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-191715- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-191715- /O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND INCREASE TO 20 TO 30 KT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-191715- /O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-191715- /O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-191715- /O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-191715- /O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/ MONTEREY BAY- 211 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT WEDNESDAY THIS AND EVENING. STRONGEST WINDS WILL BE OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
3 follow-up statements
688 WHUS76 KMTR 191536 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 836 AM PDT WED JUN 19 2013 PZZ565-192345- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130619T1900Z/ /O.CON.KMTR.GL.W.0011.130619T1900Z-130620T1000Z/ /O.CON.KMTR.SC.Y.0086.130620T1000Z-130621T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL INCREASE TO 25 TO 35 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-192345- /O.CON.KMTR.SC.Y.0083.130619T2200Z-130621T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-192345- /O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND INCREASE TO 20 TO 30 KT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-192345- /O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-192345- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-192345- /O.CON.KMTR.SC.Y.0083.130619T1900Z-130621T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-192345- /O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-192345- /O.CON.KMTR.SC.Y.0085.130619T1900Z-130620T0400Z/ MONTEREY BAY- 836 AM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT WEDNESDAY THIS AND EVENING. STRONGEST WINDS WILL BE OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
211 WHUS76 KMTR 192132 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 232 PM PDT WED JUN 19 2013 PZZ565-200545- /O.CON.KMTR.GL.W.0011.000000T0000Z-130620T1000Z/ /O.EXT.KMTR.SC.Y.0086.130620T1000Z-130621T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 232 PM PDT WED JUN 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM THURSDAY TO 9 AM PDT FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL INCREASE TO 25 TO 35 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-200545- /O.EXT.KMTR.SC.Y.0083.130619T2132Z-130621T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-200545- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND INCREASE TO 20 TO 30 KT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-200545- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-200545- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-200545- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-200400- /O.CON.KMTR.SC.Y.0085.000000T0000Z-130620T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-200400- /O.CON.KMTR.SC.Y.0085.000000T0000Z-130620T0400Z/ MONTEREY BAY- 232 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT WEDNESDAY THIS AND EVENING. STRONGEST WINDS WILL BE OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
281 WHUS76 KMTR 200439 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 939 PM PDT WED JUN 19 2013 PZZ565-201245- /O.CON.KMTR.GL.W.0011.000000T0000Z-130620T1000Z/ /O.CON.KMTR.SC.Y.0086.130620T1000Z-130621T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 939 PM PDT WED JUN 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH LATE TONIGHT THEN DECREASE TO 20 TO 30 KT BY MORNING. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-201245- /O.EXB.KMTR.SC.Y.0083.130620T1900Z-130621T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 AND 25 KT THURSDAY AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-201245- /O.EXB.KMTR.SC.Y.0083.130620T1900Z-130621T0400Z/ MONTEREY BAY- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT THURSDAY. *WINDS: WEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THURSDAY AFTERNOON AND EVENING. STRONGEST WINDS WILL BE OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-201245- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-201245- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-201245- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201245- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL BE POSSIBLE SOUTH OF POINT SUR THIS AFTERNOON INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-201245- /O.CON.KMTR.SC.Y.0083.000000T0000Z-130621T1600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 939 PM PDT WED JUN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 18, 10:51 PM PDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 18, 10:51 PM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1051 PM PDT TUE JUN 18 2013
.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...AN UPPER LEVEL LOW IS
CENTERED JUST OFF THE WASHINGTON AND OREGON COASTS. A COOLER
AIRMASS OVER THE AREA CAUSED TEMPERATURES TO DROP ANOTHER 5-10
DEGREES FROM YESTERDAY OVER THE INTERIOR AND 2-4 DEGREES ALONG
THE COAST. THE MARINE LAYER IS NOT IDENTIFIABLE ON THE FT ORD
PROFILER OR THE OAK SOUNDING AS THE AIRMASS HAS REALLY COOLED
ALOFT. THEREFORE THE STRATUS WILL ONLY BE AREAL IN COVERAGE
OVERNIGHT.
THE UPPER LOW WILL MOVE INLAND LATE TONIGHT BUT THE UPPER LOW
WILL REMAIN OVER THE PACIFIC NORTHWEST THROUGH FRIDAY. AN UPPER
LEVEL RIDGE WILL BUILD OFF THE CALIFORNIA COAST THURSDAY BUT
WARMING WILL BE VERY GRADUAL DUE TO THE PROXIMITY OF THE UPPER
LOW. TEMPERATURES ARE ONLY EXPECTED TO GET AS HIGH AS THE LOWER
90S OVER THE WARMEST INTERIOR LOCATIONS FRIDAY BUT SHOULD WARM
INTO THE MID 90S SATURDAY AS THE UPPER LOW MOVES FURTHER EAST.
COOLING IS EXPECTED SUNDAY AND MONDAY AS ANOTHER UPPER LEVEL
TROUGH MOVES THROUGH THE PACIFIC NORTHWEST.
LONG RANGE MODELS BUILD A STRONG UPPER LEVEL RIDGE OVER THE FOUR
CORNERS AREA NEXT TUESDAY AND WEDNESDAY WHICH COULD BRING
SIGNIFICANT WARMING TO THE INLAND AREAS.
SUMMER SOLSTICE WILL OCCUR AT 5:04Z ON JUNE 21...WHICH IS AT
10:04 PM PDT THURSDAY JUNE 20.
&&
.AVIATION...AS OF 10:50 PM PDT TUESDAY...AN UPPER TROUGH CURRENTLY
SWINGING THROUGH THE REGION HAS MIXED OUT THE MARINE LAYER
RESULTING IN PATCHY LOW CLOUDS SCATTERED ACROSS THE REGION. STRATUS
WILL RETURN LATE AND WILL BE PATCHY IN NATURE RESULTING IN AN
EARLY BURN OFF SIMILAR TO THIS MORNING. A STRONG ONSHORE GRADIENT
FROM SFO-SAC WILL GRADUALLY DIMINISH OVERNIGHT LEADING TO LIGHTER
WINDS ACROSS THE DISTRICT.
VICINITY OF KSFO...BORDERLINE IFR/MVFR CIGS EXPECTED TONIGHT WITH
AN EARLY CLEARING ANTICIPATED WEDNESDAY MORNING. A STRONG ONSHORE
GRADIENT WILL MAINTAIN GUSTY WEST WIND AROUND 20 KT WITH GUSTS TO
30 KT THROUGH LATE TONIGHT THEN GRADUALLY EASE OVERNIGHT.
KSFO BRIDGE APPROACH...PATCHY BROKEN CIGS AROUND 1000 FEET ARE
EXPECTED TO FORM TONIGHT WITH AN EARLY CLEARING WEDNESDAY MORNING.
GUSTY WINDS WILL EASE OVERNIGHT.
MONTEREY BAY AREA TERMINALS...IFR CIGS ARE EXPECTED OVERNIGHT OVER
KMRY WITH AN EARLY CLEARING ANTICIPATED WEDNESDAY MORNING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PT REYES 0-10 NM FROM NOON
SCA...PT REYES TO PIGEON PT 0-10 NM FROM NOON
SCA...PIGEON PT TO PT PINOS 0-10 NM FROM NOON
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...SF BAY FROM NOON
SCA...MRY BAY FROM NOON
&&
PUBLIC FORECAST: W PI
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:43 PM PDT | Small Craft Advisory | MTR | 23 hr | |
| Jun 19, 2:11 AM PDT | Small Craft Advisory | MTR | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.